Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleCorrigendum to “Dynamical Gröbner bases” [J. Algebra 301 (2) (2006) 447–458] and to “Dynamical Gröbner bases over Dedekind rings” [J. Algebra 324 (1) (2010) 12–24]
Author(s) Ihsen Yengui
TypeArticle in Journal
AbstractIn this corrigendum, I correct a mild error in a technical lemma of Yengui (2006) [5]. This error affected some results and examples in Hadj Kacem and Yengui (2010) [3] and Yengui (2006) [5].
KeywordsDynamical Gröbner basis, Ideal membership problem, Valuation rings, Noetherian rings, Dedekind rings
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869311002626
LanguageEnglish
JournalJournal of Algebra
Volume339
Number1
Pages370 - 375
Year2011
Edition0
Translation No
Refereed No
Webmaster